Solvability of boundary value problems for linear loaded equations with nonregular coefficients
Differencialʹnye uravneniâ, Tome 27 (1991) no. 9, pp. 1585-1595
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_9_a12,
author = {M. T. Dzhenaliev (Jenaliyev)},
title = {Solvability of boundary value problems for linear loaded equations with nonregular coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {1585--1595},
year = {1991},
volume = {27},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_9_a12/}
}
TY - JOUR AU - M. T. Dzhenaliev (Jenaliyev) TI - Solvability of boundary value problems for linear loaded equations with nonregular coefficients JO - Differencialʹnye uravneniâ PY - 1991 SP - 1585 EP - 1595 VL - 27 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_9_a12/ LA - ru ID - DE_1991_27_9_a12 ER -
M. T. Dzhenaliev (Jenaliyev). Solvability of boundary value problems for linear loaded equations with nonregular coefficients. Differencialʹnye uravneniâ, Tome 27 (1991) no. 9, pp. 1585-1595. http://geodesic.mathdoc.fr/item/DE_1991_27_9_a12/